Nonbases of density zero not contained in maximal nonbases

P. Erdős, Melvyn B. Nathanson

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)403-405
Number of pages3
JournalJournal of the London Mathematical Society
Volumes2-15
Issue number3
DOIs
Publication statusPublished - 1977

Fingerprint

Zero

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Nonbases of density zero not contained in maximal nonbases. / Erdős, P.; Nathanson, Melvyn B.

In: Journal of the London Mathematical Society, Vol. s2-15, No. 3, 1977, p. 403-405.

Research output: Contribution to journalArticle

@article{9fabb40af7e54c3fb0416f1a5daf2a3e,
title = "Nonbases of density zero not contained in maximal nonbases",
author = "P. Erdős and Nathanson, {Melvyn B.}",
year = "1977",
doi = "10.1112/jlms/s2-15.3.403",
language = "English",
volume = "s2-15",
pages = "403--405",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Nonbases of density zero not contained in maximal nonbases

AU - Erdős, P.

AU - Nathanson, Melvyn B.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84918988856&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84918988856&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-15.3.403

DO - 10.1112/jlms/s2-15.3.403

M3 - Article

VL - s2-15

SP - 403

EP - 405

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -